# SDR NOCA003

- Difficulty date: January 11, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Torn
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE PANEL ON RIGHT WING INBOARD BELOW INBOARD LEADING EDGE SLAT PANEL IS TORN / DELAMINATED.  PERFORMED TEMP REPAIR ON PANEL 611CB PER BOEING SERVICE REQUEST 1-750124783-5.  PANEL SERVICEABLE FOR ONE TIME FLIGHT.
